# SDR UPS06446585

- Difficulty date: March 10, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B622125
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLR FTG ATT FLR SUPPORT PLATE AT BS 1820 LBL 50 FOUND CORROSION.  CORROSION BLEND OUT 0.055" BY 1.5" BY 1.5" EXCEED SRM LIMIT.  SUPPORT PLATE REPLACED AS PER MM 53-42-00.
